# SDR S9BA201408200010

- Difficulty date: August 19, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N336SA
- Make and model: Saab 340B
- Aircraft serial: 336
- Aircraft time: 26,550 hours, 32,599 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 130907
- Condition: Failed
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE STUCK IN THE DOWN POSITION, USED OVERRIDE TO PULL IT UP.  LANDED.  REPLACED WOW HARNESS IAW AWM 32-31-10.  SWUNG GEAR AND FOUND EVERYTHING SATISFACTORY, TEST FLIGHT REQUIRED.
